# SDR DALA13070820646

- Difficulty date: December 23, 2013
- Submitted: December 23, 2013
- Operation: Air carrier
- Aircraft: N646DL
- Make and model: Boeing 757232
- Aircraft serial: 24217
- Aircraft time: 76,152 hours, 35,552 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY EXIT SIGN AT SEAT ROW 26 DEF DAMAGED.  REPLACED LENS AT SEAT ROW 26 DEF.  OPS CK GOOD.
